کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
841006 | 908497 | 2011 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Positive solutions for a class of fractional boundary value problem with changing sign nonlinearity
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, we discuss the existence of positive solutions to the following fractional boundary value problem with changing sign nonlinearity. {D0+αu(t)+λf(t,u(t))=0,0
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 74, Issue 17, December 2011, Pages 6434–6441
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 74, Issue 17, December 2011, Pages 6434–6441
نویسندگان
Yongqing Wang, Lishan Liu, Yonghong Wu,